| Model Number |
TRX-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: weight to spec, green particles in the shell, crease fold and wear abrasion.Cloudy and air voids in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown and recall.
Event or Problem Description
Healthcare professional reported right side "capsular contracture" baker grade unknown and "recall".Device has been explanted and replaced.
Event or Problem Description
Healthcare professional additionally reported right "partial double capsule".